# SDR ASAA2023083044874

- Difficulty date: August 30, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 27,282 hours, 8,545 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Control Panel
- Part number: 355A534012
- Part serial: F07665
- Condition: Faulty
- Location: Fire
- Part time: 13,938 hours, 4,352 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FAULT LIGHT ILLUMINATED DURING APU START ATTEMPT @ FL 350 SUCCESSFUL CSS ACCOMPLISHED DURING DESCENT, AFTER FAULT LIGHT EXTINGUISHED, @ FL 310. GROUNDED - YES. R&R OF APU FIREPANEL, GOOD APU START, NO FAULTS. PER SEAMC JEREMY OK TO CLEAR MEL 49-1B. PLACARDS REMOVED.
